# SDR SWIA20250530329

- Difficulty date: March 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ADM INSPECTION, 1 DENT WAS FOUND ON THE LH HORIZONTAL STAB LOWER LEADING EDGE AT APPROX. INBETWEEN (HORIZONTAL STABILIZER FRONT SPAR STATION) 10.91 AND 21.91. (C-CHECK RO 05/28/2025)COMPLIED WITH REO 601R-55-11-788 REV -- DATED: 2025-04-22 REPAIR TO H-STAB SHROUD AND SKIN INBD FSS42.08, LHS. AND REO 601R-55-12-749 REV -- DATED: 2025-04-07 DISPOSITION FOR DENT TO LHS H-STAB LEADING EDGE SKIN BETWEEN FSS10.91-FSS21.91. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME.
